# SDR FDEA202211042729

- Difficulty date: November 4, 2022
- Submitted: November 7, 2022
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24636
- Aircraft time: 77,369 hours, 28,533 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1014
- Condition: Cracked
- Location: Bs 1460 S26l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE PERFORMING  HFEC INSP OF FRAME WEB INBD OF STRINGER S-26L AT BODY STATION   1460, FOUND CRACK INDICATON ON INBD HOLE AT 6:O,CLOCK. ACCOMPLISHED REPAIR PER EA TF-5310-T0371176 EA TITLE: FUSELAGE - MAINFRAME - STA1460   FRAME BETWEEN S-26L AND S-27L CRACK REPAIR. THIS EA DEVIATES FROM EO F-5310-  E0347443.  MAJOR REPAIR
